# SDR USAA2012112900001

- Difficulty date: November 28, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 101,019 hours, 19,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - EXIT SIGN AT WINDOW EXIT A/C LEFT, FELL OFF ON TAKEOFF.  REPLACED LEFT WINDOW OVERWING EMERGENCY LIGHT.  OPS CHECK GOOD.
